Università di Pisa
Sistema bibliotecario di ateneo

Topological susceptibility through the deconfining phase transition

Alles, B. and D'Elia, M. and Giacomo, A. Di (1997) Topological susceptibility through the deconfining phase transition. Nuclear Physics B - Proceedings Supplements, 53 (1-3). pp. 541-543. ISSN 1873-3832

Full text not available from this repository.


We present a measurement of the topological susceptibility in SU(3) Yang-Mills theory through the deconfinement phase transition. An improved operator is used for the topological charge density. A drop by an order of magnitude is observed from the confined to the deconfined phase.

Item Type: Article
Additional Information: Imported from arXiv
Subjects: Area02 - Scienze fisiche > FIS/02 - Fisica teorica, modelli e metodi matematici
Divisions: Dipartimenti (from 2013) > DIPARTIMENTO DI FISICA
Depositing User: dott.ssa Sandra Faita
Date Deposited: 29 Jan 2014 18:08
Last Modified: 29 Jan 2014 18:08
URI: http://eprints.adm.unipi.it/id/eprint/1501

Repository staff only actions

View Item